Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

What are the effects of birth control on a fetus?

My boyfriend and I just had a baby boy 4 months ago. Shortly after that I went on ortho evra (the patch). I have been having alot of nausea for the past month so I finally took a pregnancy test just to rule that out. It was very positive. Now I am really worried becuase I don't know how far along I am and I don't know how long the baby was exposed to the homones. I have an appt with my doctor in about a week so I will find out then. Has this ever happend to anyone else? Does anyone know what it could do to the baby? Or have any advise?

Answer Question
 
Soulmonkey08

Asked by Soulmonkey08 at 9:54 AM on Dec. 30, 2008 in Pregnancy

Level 1 (0 Credits)
Answers (4)
  • I wouldn't worry to much because I was on BC when I got pregnant to... but I was on the pills... and I had asked my doctor if it would have hurt the baby and he said no. But you are on the patch so I don't know if that'd make a difference. But I doubt it... so just relax till you go talk to your doctor!
    dtetz

    Answer by dtetz at 9:57 AM on Dec. 30, 2008

  • I was on the depo shot when I got pregnant. My Dr didn't seem near as worried as I was. He said it was a "non-issue" of course at the time I was really worried and could have smacked him for being so nonchalant, but I'm 37 weeks now and my pregnancy has progressed well and my baby seems healthy. You can always find something to worry about, I fixated on expelling caffeine from my diet in the very beginning. Caffeine can find lots of places to hide.
    Christina2135

    Answer by Christina2135 at 10:30 AM on Dec. 30, 2008

  • I was on Ortho Tri-Cyclen when I got preggo the 1st time, then on Depo when I got pregnant with Kaden. Don't worry... just d/c the birth control. Everything will be fine.
    Luvmylilmonkies

    Answer by Luvmylilmonkies at 10:52 AM on Dec. 30, 2008

  • You don't have anything to worry about. You don't need it anymore, so just D/c it. No worries!
    MomOf2Js2

    Answer by MomOf2Js2 at 11:40 PM on Dec. 30, 2008

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN